# SDR UPS97824041

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Fitting
- Part number: 45976431
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, UPPER LT CUSP TO FRAME FITTING AT FS 440 HAS MODERATE CORROSION I/B ANGLE O/B SURFACE.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
